Just went back onto Paxil after being off of it for a year. I am still having anxiety and panic while it's still kicking in. I take Xanax with it sometimes, but my Dr. just prescribed Klonopin to take with the Paxil in the mean time. I've never take it before and not sure how I will react to it. Any thoughts on it from Klonopin users?
I take klonopin with my antidepressant and it definitely takes to edge off. It reduces my level of anxiety (fear) and does so without making me too sleepy though I take a very low dose, half of 0.5mg twice a day. Nice thing about klonopin compared to xanax is it is longer acting. I think you will find it to be very similar to the xanax in that they are both benzodiazepines for anxiety. Hopefully, once the Paxil reaches maximum effectiveness after being on it upwards of a month, you won't need the klonopin anymore. I would take it prn (as needed). If you do start taking daily, you will need to wean off it when the time comes.
I have been taking Klonopin and Paxil together now for almost six years. My current dosage is 40mg of Klonopin and 40 mg of Paxil per day. I also take Seroquel 200 mg per day, to keep me stable. I have schizophrenia, bipolar disorder, PTSD and clinical depression. I have found no problems with taking this combination of medications at all. They keep me stable. And I can function somewhat a normal life. These medication are highly monitored by my Doctor. To be totally honest, without these I would be in a hospital 24/7. I live alone and my children help me bath and take care of my financial situation. I am just thankful I have such a great doctor. I had lived in a nursing home prior to this. Good luck to each of you, I am doing great.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 3 answers
Posted 22 Nov 2011 • 3 answers
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers
Posted 5 Apr 2016 • 2 answers
Posted 8 Apr 2016 • 1 answer